# SDR HALA20240206038

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 48,010 hours, 7,549 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAKING FROM RIGHT WING SUMP DRAIN VALVE BETWEEN RIB 3 + 4. FOUND BROKEN SEAL ON VALVE. REMOVED AND REPLACED SUMP DRAIN VALVE PER AMM 28-11-41. OPS CHECK GOOD. NO LEAKS DETECTED. OK FOR SERVICE.
